# SDR 96ZZZX1378

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44MR
- Make and model: Beech 200CBEECH
- Aircraft serial: BL27
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Lt Ws 194.829
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INCOMING INSPECTION ON THIS AIRCRAFT, A SMALL PORTION OF METAL WAS DISCOVERED MISSING FROM THE LOWER SURFACE OF THE LEFT WING AT STA 194.829 ALONG THE FWD MAIN SPAR.
